MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number HLS SET
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
The event occurred in the usa during patient treatment.It was reported that the patient was placed on the hls set on (b)(6) 2026.On the same day the patient was transported to the (b)(6) hospital from the (b)(6).On (b)(6) 2026 a leakage on the hls set was noticed.The leakage was located at the luer lock site on the pre-membrane side of the hls module.The customer stated that there was a pigtail connected to the luer lock, which was there when the patient had been transferred in.Further, a crack was noticed on the hls module at the connection site.Thus, the affected hls set was replaced.In addition, the patient received a blood transfusion.The amount of blood loss is unknown.The customer confirmed that there was no complication for the patient.Complaint id# (b)(4).
 
Event or Problem Description
Complaint id# (b)(4).
 
Additional Manufacturer Narrative
New information was received on 2026-03-19.The customer stated, that the patients indication for the treatment was a cardiogenic shock.A follow-up medwatch will be submitted when additional information becomes available.

Brand Name
TUBING SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24516703
Report Number8010762-2026-0000096
Device Sequence Number9746239
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)250715(17)260715(10)3000492279(240)701069078
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model NumberHLS SET
Device Catalogue Number701069078
Device Lot Number3000492279
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/19/2026
06/10/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/08/2026
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight56 KG